# SDR DL76G982491

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: BPS73
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON OW II CHECK, EMERGENCY SEAT LIGHTS INOP SEATS 13A/BTO 22 A/B.  REPLACED POWER SUPPLY.  EMERGENCY LIGHTS OPS CKS  OK.
